# SDR SWAA2020041441031

- Difficulty date: March 17, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR DOUBLER INSTALLED HAS A MULTIPLE TOOLING MARK AT BS 377 TO BS 404 BETWEEN S-17L AND S-18L / EXISTING REPAIR DOUBLER AT BS 377 TO BS 404 BETWEEN S17L AND S18L WAS REPAIRED IAW ATS ER 20-02220 REV IR DATED 07APR20 AND EA 1-753-36799 REV IR.
